# SDR REXA2021051900336

- Difficulty date: May 6, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 41,033 hours, 31,064 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FS 280 BULKHEAD CROSSBEAM IS CORRODED. - REMOVED & REPLACED LH 280 CROSSBEAM IAW CRJ 700 AMM 53-11-41-201-003-A01.
